# SDR SWAA2013032514064

- Difficulty date: March 10, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,718 hours, 16,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD GALLEY DOOR THRESHOLD ATTACH ANGLE AT STA 312 TO STA 344 STR 17 CORRODED.   REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
